# SDR IPXA10558975

- Difficulty date: March 22, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, FUSELAGE FLOOR STRUCTURE, FLOOR PANEL AT RBL 25 TO RBL 45, STA 1200 TO 1100 DAMAGED INSERTS FWD AND OTBD EDGES.  FLOOR PANEL WAS REPLACED IAW EO NR B757-5320-9692-G.
